Oct 5, 2007
Hello- Im on day 4 of Atripla as PEP after a potential exposure. I seem to be holding up ok. The only problem has been diarrhea. This started, literally on day one, about 30 hours after potential exposure. When I wake up in the morning, and after lunch, it has been pretty bad, other than that, no real problems. Does this pose any concern? Is this an expected side effect? Any reason to think that this could be ARS or anything like that? Thanks.
| Response from Dr. Henry
Atripla (particularly the tenofovir) can cause diarrhea initialy (and sometimes persistent). Immodium or a calcium supplement helps sometimes. If severe would discuss with the prescribing physician. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Urethra After Fisting Worried I Have
- Pain In Urethra After Getting Fingered Worried I Have
- White Bumps On Penis After Hole In Condom Worried I Have HIV
- After Treatment For Trichomoniasis How Should You Wait To Have Sex
- Genital Sores - Male Symptoms
- Is Stringy Vaginal Discharge A Side Effect From Provera?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.